Simplified Frequency Response Computation of Fractional Order Systems with Multiple Linear Uncertainty Structures


ŞENOL B., YEROĞLU C.

PROCEEDINGS OF THE NATIONAL ACADEMY OF SCIENCES INDIA SECTION A-PHYSICAL SCIENCES, vol.86, no.3, pp.361-369, 2016 (SCI-Expanded) identifier identifier

Abstract

In this paper a simplified frequency response computation was considered for fractional order systems with multiple linear uncertainty structures. Bode and Nyquist envelopes of systems with various multiple versions of affine, interval and single parameter uncertainties were obtained using a 2q-convex parpolygon algorithm. Results were illustrated via examples.